American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A24) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] I. C. Gohberg and L. E. Lerer. Resultants of matrix polynomials. Bull. Amer. Math. Soc. 82 (1976) 565-567. MR 0407048.
Abstract, references, and article information   
View Article: PDF

[2] Irvin Kay. Systems of quadratically coupled differential equations which can be reduced to linear systems. Bull. Amer. Math. Soc. 79 (1973) 483-487. MR 0322245.
Abstract, references, and article information   
View Article: PDF

[3] J. S. Montague and R. J. Plemmons. Convex matrix equations. Bull. Amer. Math. Soc. 78 (1972) 965-968. MR 0306231.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1